Abstract:
We construct an asymptotic solution of the Cauchy problem for the Davey–Stewartson-I equation as t→∞. The solution, which is of order t−1, is rapidly oscillating. The envelope of the oscillations can be defined by an integral equation.
Citation:
O. M. Kiselev, “An asymptotic solution of the Cauchy problem for the Davey–Stewartson-I equation”, TMF, 114:1 (1998), 104–114; Theoret. and Math. Phys., 114:1 (1998), 81–89
\Bibitem{Kis98}
\by O.~M.~Kiselev
\paper An asymptotic solution of the Cauchy problem for the Davey--Stewartson-I equation
\jour TMF
\yr 1998
\vol 114
\issue 1
\pages 104--114
\mathnet{http://mi.mathnet.ru/tmf831}
\crossref{https://doi.org/10.4213/tmf831}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1756564}
\zmath{https://zbmath.org/?q=an:0945.35084}
\elib{https://elibrary.ru/item.asp?id=13283980}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 114
\issue 1
\pages 81--89
\crossref{https://doi.org/10.1007/BF02557110}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000073538400005}
Linking options:
https://www.mathnet.ru/eng/tmf831
https://doi.org/10.4213/tmf831
https://www.mathnet.ru/eng/tmf/v114/i1/p104
This publication is cited in the following 7 articles:
M. A. Filippov, M. A. Gervasyev, G. N. Plotnikov, S. M. Nikiforova, A. S. Zhilin, “THE USE OF CARBON, HIGH-CHROMIUM STEELS FOR LINERS OF MUD PUMPS AND DRILLING RIGS”, Oil and Gas Studies, 2017, no. 3, 135
Klein Ch. Saut J.-C., “IST Versus PDE: A Comparative Study”, Hamiltonian Partial Differential Equations and Applications, Fields Institute Communications, ed. Guyenne P. Nicholls D. Sulem C., Springer, 2015, 383–449
O. M. Kiselev, “Higher-dimensional nonlinear integrable equations: asymptotics of solutions and perturbations”, J Math Sci, 125:5 (2005), 689
O. M. Kiselev, “Higher-dimensional nonlinear integrable equations: Asymptotics of solutions and perturbations”, J Math Sci, 125:5 (2005), 689
O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230
Kiselev, OM, “Dromion perturbation for the Davey-Stewartson-1 equations”, Journal of Nonlinear Mathematical Physics, 7:4 (2000), 411
F. Calogero, “Book Reviews by F Calogero”, JNMP, 7:4 (2000)